A 33-year-old male asked:
Disclaimer

i have been taking azithromycin 250mg for acne breakout. is it ok to take it with vitamin b5 supplement ( pantothenic acid)?

1 doctor answer
Dr. Martin Raff
56 years experience Infectious Disease
Drug interactions: There should not be a concern about this.
Answered on Oct 4, 2016
1
1 comment
Dr. J. Lawrence Dohan
57 years experience Dermatology
Azithromycin is not a good long-term med for acne. The supplement is a waste of money.
Dec 9, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 33-year-old male asked:
Dr. Mark Taylor
47 years experience Dermatology
Ask your doctor.: A full medical history and history of drugs you are taking is necessary to answer this question. Ask your doctor.
A 24-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No: It has little benefit and can be toxic in higher doses.
1
1 thank
A 24-year-old female asked:
Dr. Susan Arnoult
25 years experience Family Medicine
Good book: Dr. James Fulton was a great dermatologist with lots of personal experience with patients. His book is available on Amazon.com - "Acne Rx" and is ver ... Read More
1
1 thank
A 20-year-old female asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
NONE: Acne is a matter of genetics and hormones. Diet is important for other reasons. No vitamin pill alters acne in any way. Unless you are either overdos ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month